Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Getting headache, nausea and vomiting. Suspected for migraine and sinosities infection. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6596 Questions
Getting headache on left side of my head since 2 days and having nausea and vomitings also. Yesterday went to neurologist and he suspected that it may be migrain but since I got it first time in my 30years of life, he suggested to do MRI scanning for Brain. MRI scanning done and the report was Brain is normal and there is no problem. In the report, they also mentioned that there is sinosities infection.

Doctor has given some medicine(Augumentin-625)(it's composition is Amoxyllin with some other component) for sinus but the pain still there.

my question is incase if it is sinus, I don't have any cold or sneezings. I am just having headache(left side) nausea and vomitings.

Please suggest what to do. Whether it is migrain pain?

Posted Tue, 16 Oct 2012 in Headache and Migraines
Answered by Dr. Pavan Kumar Gupta 3 hours later
Thanks for the query.
Your headache definitely seems to be due to migraine as such types of headache are common in females and generally accompanied by nausea and vomiting.

The finding of sinusitis is incidental but I don't think that your headache is 
due to sinusitis as you are not having any sign of nasal discharge or upper respiratory infection.
Although antibiotics are not required in such situations but since it has been prescribed,you may complete the course.
Your headache shall be all right shortly with the use of medicines prescribed for migraine,although you have not given detail of other medications.

Every person responds differently to the medicines and since this is your first episode,use of pain killers along with medicines for nausea should be enough for you.

I hope to have answered your query however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Follow-up: Getting headache, nausea and vomiting. Suspected for migraine and sinosities infection. What to do? 17 minutes later
Hi Sir,

Thanks for the reply.

As of now, I am not using any other medications. As our neurologist suggested, I am using NAPROSYN-250mg for pain and antibiotics.

Is this enough to control pain or will you suggest any other medicine please.

Answered by Dr. Pavan Kumar Gupta 23 minutes later
NAPROSYN  is very good medicine and must continue with it.Take it three times a day.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor